# SDR DL757970742

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg Door
- Component: 098C00160
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG GEAR DOORS OPEN LIGHT.  DOORS LIGHT STAYED ON.  RT MAIN GEAR DOOR OPEN AFTER BLOCK IN.  REPEAT W/U.  REPLD DOOR DOWNLOCK SEQUENCING VALVE AND DOOR DOWN LOCK MODULE.  OPN SYS NO LEAKS AND DOOR OPN NRML.
